# SDR CA120330007

- Difficulty date: March 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 14,718 hours
- Engine: Lyc O320D2J
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 053200198
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 14,859 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, THE HORIZONTAL STAB HAD CRACKS FOUND FROM THE CENTER LIGHTNING HOLE. THE SB SEB94-8 DOUBLER HAD NOT BEEN INSTALLED ON THIS. THESE CRACKS ARE EASILY VISIBLE WHEN THE SIDE FAIRINGS ARE REMOVED FOR INSPECTION. THE STABILIZER WILL HAVE THE NEW SPAR WITH DOUBLER INSTALLED.
